# SDR CALA2020102901215

- Difficulty date: October 23, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,812 hours, 15,930 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL BONDED SKIN BETWEEN AUX SPAR AND FRONT SPAR SKIN IS DELAMINATED AT FSS 270.  GENERATED BY CARD 63-5530-1-2500, REF AMES ILN N/R 127305-0000-0449.  REMOVED DAMAGE, PREPPED, AND REPAIRED DAMAGE AT MARKED LOCATION ON LT EXTERNAL BONDED SKIN ON VERTICAL STABILIZER, IAW SRM 51-70-10 PAR7 & 20-22 AND ECRA 5530-01933, REF AMES ILN N/R 127305-000 0-0449 FOR DETAILS OF WORK ACCOMPLISHED.
